中山大学学报自然科学版 ›› 2018, Vol. 57 ›› Issue (1): 44-48.

• 论文 • 上一篇    下一篇

一个非线性带分布时滞尺度结构的种群模型正稳态解的存在性

柏萌1,冯兆永2,周庆华1   

  1. 1. 广东省肇庆学院数学与统计学院,广东 肇庆 526061;
    2. 中山大学数学学院,广东 广州 510275
  • 收稿日期:2017-08-23 出版日期:2018-01-25 发布日期:2018-01-25
  • 通讯作者: 冯兆永(1977年生),男;研究方向:偏微分方程;E-mail: fzhaoy@mail.sysu.edu.cn

Steady states of a nonlinear size-structured population model with distributed delay in birth process

BAI Meng1,FENG Zhaoyong2,ZHOU Qinghua1   

  1. 1. School of Mathematics and Statistics, Zhaoqing University, Zhaoqing 526061, China;
    2. School of Mathematics, Sun Yat-sen University, Guangzhou 510275, China
  • Received:2017-08-23 Online:2018-01-25 Published:2018-01-25

摘要:

研究一个非线性的带分布时滞尺度结构的种群模型。此模型既考虑新生个体的产生过程中需要的不可少的时间间隔,又考虑种群内部竞争的影响。利用算子半群的方法得到此模型正稳态解存在的充分条件。

关键词: 尺度结构种群模型, 分布时滞, 稳态解, 算子半群

Abstract:

A nonlinear size-structured population model with distributed delay in birth process is studied. The time lag in birth process and the internal competition are considered in the model. Sufficient conditions for the existence of steady states are obtained by using the method of semigroups.

Key words: size-structured populations, distributed delay, steady states, semigroups

中图分类号: